BibTeX record: journals/siamsc/LemouM05

download as .bib file

@article{DBLP:journals/siamsc/LemouM05,
  author    = {Mohammed Lemou and
               Luc Mieussens},
  title     = {Implicit Schemes for the Fokker-Planck-Landau Equation},
  journal   = {{SIAM} J. Scientific Computing},
  year      = {2005},
  volume    = {27},
  number    = {3},
  pages     = {809--830},
  url       = {http://dx.doi.org/10.1137/040609422},
  doi       = {10.1137/040609422},
  timestamp = {Tue, 16 Sep 2014 02:53:54 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamsc/LemouM05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}